2019
Том 71
№ 11

All Issues

Kuchko L. P.

Articles: 3
Article (Ukrainian)

Local solvability of linear functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 335-339

Article (Ukrainian)

Local equivalence of functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 506–509

Article (Ukrainian)

Local C-solvability of nonlinear functional equations

Kuchko L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 711-715